MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT375
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: male was provided as the answer.Section a-5 patient ethnicity: white/caucasian was provided the answer.Section d-6a date implanted: not applicable as the iol was removed and replaced during the initial procedure.Section d-6b date explanted: not applicable as the iol was removed and replaced during the initial procedure; therefore, not explanted.Section h-3 device evaluated by manufacturer: the device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Section h-6 health effect - impact code: 4625 incision enlargement section h-6 health effect - clinical code: 4581 incision enlargement all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Defective hazy lens was reported by the physician following complete insertion of the pre-loaded drt375 model intraocular lens (iol).The iol was removed during the same procedure and replaced with a back-up drt375 15.0 diopter iol that was was implanted in the patient¿s ocular sinister (left eye).During the procedure, there was no serious patient injury, sutures, nor vitrectomy however, the incision was enlarged.Patient prognosis post-procedure was reported as post-op day 1 healing within normal limits (wnl).The suspect iol is not available for return as it was discarded.No further information is available.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20346249
Report Number3012236936-2024-000267
Device Sequence Number7895684
Product Code MFK
UDI-Device Identifier05050474813021
UDI-Public(01)05050474813021(17)260925
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Model NumberDRT375
Device Catalogue NumberDRT3750150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight95 KG
Patient RaceWhite